# SDR 98ZZZX2229

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1354T
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7235268
- System (JASC): 3210 · Main Landing Gear
- Part: Side Brace
- Condition: Binding
- Location: Rt Mlg
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TEST FLIGHT, PILOT UNABLE TO GET GEAR DOWNLOCK.  FREE FALL INOPERABLE.  ON LANDING, RT MLG FOLDED.  INSPECTION FOUND SIDE BRACE STUDS OVERTIGHTENED, THEREFORE, BINDING GEAR.
